# SDR HALA0300104

- Difficulty date: March 7, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Part number: 495122
- Part serial: 9913
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 522 - LIH - ELECTRICAL BURNING ODOR THROUGH OUT AIRCRAFT WHILE TAXI TO THE GATE.  REMOVED AND REPLACED APU MODULATING BLEED AIR VALVE.  OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.  (M)
